# SDR USAA2014072100024

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 46,074 hours, 21,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A5043RP
- Condition: Low Pressure
- Location: Door
- Part time: 70,532 hours, 31,637 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK RT FWD DOOR SLIDE& RAFT BOTTLE PRESS BELOW MINIMAL LEVEL.  REPLACED RT FWD DOOR SLIDE & RAFT ASSEMBLY IAW JOB CARD 26C74152002.
